# SDR ASAA2022010737088

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 57,187 hours, 16,605 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 13884
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 37,036 hours, 12,324 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL AFTER START. LIGHT OUT ON MASTER CAUTION RESET. GROUNDED - YES. CONFIRMED FAULT, #2 PACK/ZONE TEMP CONTROLLER BITE TEST SHOWS HARD FAIL "FLIGHT DECK" TCV (V143). REMOVED & REPLACED SAME PER B737-800 AMM 21-61-21, LK CK & GROUND FUNCTIONAL CK NML REF AMM 21-61-00-700-806-002.
